Gentamicin may cause a problem if Botox is used but I am not aware of macrobid being a problem with concurrent use of botox.
How Long Do You Have to Wait to Botox if Taking Macrabid Antibiotics?
Doctor Answers (11)
Botox and Macrobid
Have you consulted with your provider? I don't see a reason to wait to have cosmetic Botox treatments.
Botox and Antibiotics
You don't need to wait to receive Botox. There are very few medical conditions and medications that contraindicate receiving a Botox treatment, and taking a macrolide antibiotic is not one of them. Best of luck!
You might also like...
Botox and macrobid antibiotics
Botox should not be used if the individual is taking aminoglycoside antibiotics. Most of these are the "mycin" drugs. Macrobid is not an aminoglycoside but you should not have Botox injections if you have a current infection, especially an upper respiratory infection.
Botox and use of oral or topical antibiotics
There is no contraindication or interaction when using Botox along with oral or topical antibiotics, so go ahead and get your next treatment....unless ofcourse the infection is anywhere that Botox might be injected. Dr. Benjamin Barankin, Toronto Dermatology Centre.
Macrabid antibiotics and botox
There is no contraindications to proceeding with botox injections while taking those antibiotics unless you have a skin infection in the area to have Botox placed.
Botox and Antibiotic Interactions Fort Lauderdale
To date there has been no published literature on interactions between botox and any oral antibiotics.
Botox while on antibiotics
There are no contraindications of taking Macrobid and getting Botox
Unless you have an infection in the skin in the area you are getting Botox there is no contraindication at all.
Botox and Macrabid Antibiotics
There are no contraindications to having Botox while taking macrabid antibiotics. While it's good to tell your injector any medications you are taking, as well as vitamins and herbal remedies, you are fine to get Botox while on this medication and don't need to wait.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.